# SDR 2005UALA00437

- Difficulty date: May 8, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 49,790 hours, 14,476 cycles
- Engine: Pwa PW2037
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A LOUD BANG IN THE CAPTAIN'S CONTROL COLUMN.   THE SUBJECT DISCREPANCY WAS DUE TO A BROKEN SPRING RETAINER ON THE ELEVATOR TENSION REGULAR WHICH ALLOWED THE SUBJECT TENSION STRING TO BECOME DETACHED.  THE SUBJECT TENSION REGULATOR WAS REMOVED AND REPLACED AND OPS CHECKED PER MM 27-31-12 AND 27-31-00.  ALL OPS CHECKS WERE GOOD.
